# SDR AMTA200700286

- Difficulty date: June 11, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 WILL NOT DETUNE ON 8843, 5574, 13352, CONTINIOUS TURNING SIGNAL WHEN RETUNING NEW FREQ AT BOTH CAPT AND F/O MICS.  PERFORMED ADJ AND TEST IAW 23-22-00-730, CALLED SFO ON 5574 AND 8843, RECEIVED AND TRANSMITT 5X5, COULD NOT FAULT, NR 1 AND NR2 HF.  OPS CHECK NORMAL.  (K)
